# SDR ASAA2015032611244

- Difficulty date: March 26, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 41,429 hours, 18,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143A81226
- Condition: Broken
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, DOOR SILL RIB 143A8122-6 IS BROKEN.  ACFT GROUNDED.  R & R THE RIB, PN 143A8122-6 IAW SRM 51-40-02 AND 51-10-02, PARA NR 9 AND BAC DWG 143A8120, REV "B" AND NR 143A8330, REV "A".
